Advertisement

Ukrainian Mathematical Journal

, Volume 54, Issue 8, pp 1295–1308 | Cite as

Reconstruction of a Pair Integral Operator of the Convolution Type

  • G. S. Poletaev
Article
  • 16 Downloads

Abstract

For an arbitrary operator, we pose a general reconstruction problem inverse to the problem of finding solutions. For the pair operator considered, this problem is reduced to the equivalent problem of reconstruction of the kernels of the pair integral equation of the convolution type that generates this operator. In the cases investigated, we prove theorems that characterize the reconstruction of the corresponding kernels, which are constructed in terms of two functions from different Banach algebras of the type L1(−∞, ∞) with weight.

Keywords

Integral Equation Integral Operator Banach Algebra Reconstruction Problem Equivalent Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

REFERENCES

  1. 1.
    G. S. Poletaev, “A pair equation of convolution type with kernels from different Banach spaces,” Ukr. Mat. Zh., 43, No. 6, 803–813 (1991).Google Scholar
  2. 2.
    G. S. Poletaev, “An integral equation of convolution type with two kernels and its abstract analog,” Ukr. Mat. Zh., 44, No. 8, 1073–1086 (1992).Google Scholar
  3. 3.
    G. S. Poletaev, On the Reconstruction of Kernels of Integral Equations from Solutions [in Russian], Dep. in VINITI, No. 1896–74 Dep., Moscow (1974).Google Scholar
  4. 4.
    M. G. Krein, “Integral equations on a half line with kernels dependent on the difference of arguments,” Usp. Mat. Nauk, 13, Issue 5 (83), 3–120 (1958).Google Scholar
  5. 5.
    F. D. Gakhov and Yu. I. Cherskii, Equations of Convolution Type [in Russian], Nauka, Moscow (1978).Google Scholar
  6. 6.
    I. M. Gel'fand, D. A. Raikov, and G. E. Shilov, Commutative Normed Rings [in Russian], Fizmatgiz, Moscow (1960).Google Scholar
  7. 7.
    I. M. Rapoport, “On some “pair” integral and integro-differential equations,” in: Collection of Works [in Russian], Vol. 12, Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1949), pp. 102–118.Google Scholar
  8. 8.
    I. Ts. Gokhberg and M. G. Krein, “On a pair integral equation and its transpose. I,” Teor. Prikl. Mat., Issue 1, 58–81 (1958).Google Scholar
  9. 9.
    A. G. Baskakov, Harmonic Analysis of Linear Operators [in Russian], Voronezh University, Voronezh (1987).Google Scholar
  10. 10.
    G. N. Chebotarev, Wiener-Hopf Equations [in Russian], Kazan University, Kazan (1974).Google Scholar
  11. 11.
    G. S. Poletaev, “An abstract analog of a pair equation of convolution type in a ring with factorization pair,” Ukr. Mat. Zh., 43, No. 9, 1201–1213 (1991).Google Scholar

Copyright information

© Plenum Publishing Corporation 2002

Authors and Affiliations

  • G. S. Poletaev
    • 1
  1. 1.Odessa State Academy of RefrigerationOdessa

Personalised recommendations